Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the conditions of validity of Riemann's method of integration


Author: Aurel Wintner
Journal: Quart. Appl. Math. 15 (1957), 94-98
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/qam/87007
MathSciNet review: 87007
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/qam/87007
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society